# SDR WRLA200012

- Difficulty date: September 25, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N277WA
- Make and model: Doug MD-11
- Aircraft serial: 48743
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Dislodged
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT APPROXIMATELY 120-125 KNOTS AN AIRFLOW NOISE WAS HEARD IN THE COCKPIT IN THE VICINITY OF THE PEDESTAL AND CENTER INSTRUMENT PANEL ACCOMPANIED BY A MASTER CAUTION LIGHT AND A LEVEL 2 CARGO DOOR ALERT.  TAKEOFF WAS ABORTED AT 140 KNOTS AND THE AIRCRAFT RETURNED TO THE DEPARTURE GATE.  MX PERSONNEL INSPECTED THE EXTERIOR AVIONICS DOOR, THE NLG DOORS AND THE ACCESS DOOR TO THE REAR OF THE AVIONICS BAY.  NO DISCREPANCIES WERE FOUND.  INSPECTION OF THE LOWER CENTER CARGO DOOR SHOWED A SMALL PORTION OF THE DOOR SEAL OUT OF THE RETAINER.  THE SEAL WAS INSTALLED AND THE INSPECTIONS COMPLETED.  THE AIRCRAFT WAS RETURNED TO SERVICE AND DEPARTED WITHOUT FURTHER INCIDENT.  (M)
